Press "Enter" to skip to content

Effect of Birth Control Pills on Migraine

Effect of Birth Control Pills on Migraine

In women, hormones change in the monthly cycle. Ovulation occurs in the middle of the month, if pregnancy does not occur, then the hormone progesterone increases. It drops suddenly after two weeks of heavy increase. Bleeding occurs within forty-eight hours after progesterone falls. In this period, estrogen is also minimal. It increases after bleeding. Sudden changes in hormones were thought to be the cause of migraine in the menstrual period, even hormonal supplement treatments have been tried but have not been successful in controlling migraine. Effect of Birth Control Pills on Migraine?

How does migraine start with hormone drugs? How should it be treated?

Sharp changes in hormones are not the real cause of migraines. It is just a trigger. If the patient has a hormonal imbalance and a predisposition to migraine, it starts a migraine attack. External hormones artificially disrupt the balance even more. It can initiate menstrual periods, increase existing, and even spread to other times. This condition is common in women with migraines who use the pill or retarder the next day. Even if it is used only once, the contraceptive pill can also start a migraine.

Hormonal imbalance exists in almost all women. This is considered to be the usual premenstrual syndrome (PMS). PMS draws attention with its feeling of tiredness, excessive sleepiness, decreased interest in the environment, fluctuations in emotional fluctuations such as tenderness, crying, irritability as well as depression. Breasts may become full, tender, edema and fluid retention in the body. There may also be nausea, vomiting, constipation, diarrhea, increased appetite, excessive thirst, intolerance to alcohol, increased sexual desire. Acne can appear. The reason cannot be fully explained. In fact, this is an indicator of hormonal imbalance. It is not the usual form of women.

The hormonal imbalance must be corrected in the treatment of these patients. In the treatment, neural therapy, as well as tooth-jaw complex disrupting areas that adversely affect the pituitary should be reviewed. Patients should also be advised not to use hormonal drugs from the outside, such as retarding and birth control pills.

A history of migraine that starts with the pill

Before treatment:

-I am a 30-year-old banker, and I had no pain until the age of 25. I have a headache in almost every period since I was twenty-five years old. Terrible pain makes me miserable. Often I can't even go to work.

So what happened at the age of twenty-five? What has changed in your life?

-I started working, my work was intense. You know, banking is a stressful job. Nothing else has happened. I got married the same year, I was very happy.

Did your headache start after getting married?

-I guess… But the marriage did not force me that I married happily, my wife was very understanding. We returned from his honeymoon, then I had my period, I had my first migraine attack.

How were you protected?

My wife was protected.

Did you use birth control pills?

-No, I didn't use it.

Would there be swelling, irritability, tenderness, and pain before menstruation in the years before your headache started?

-Yes, it still exists. It even increased even after getting married. My whole body swells, I get nervous, I get angry, I have a headache and pain during my bleeding. They said it would pass when they got married.

Be First to Comment

Leave a Reply

Your email address will not be published. Required fields are marked *